`a`

Existence theorems for weakly inward semilinear operators

Pages: 200 - 205, Issue Special, July 2003

 Abstract        Full Text (158.6K)              

C. T. Cremins - Department of Mathematics, University of Maryland, College Park, Maryland 20742, United States (email)

Abstract: We obtain existence theorems for semilinear equations of the form Lx = Nx, where the operators L and N satisfy a weakly inward condition and are such that L - N is A-proper. In particular, results involving positive and multiple solutions are proved.

Keywords:  Semilinear equations, existence theorems, fixed point index.
Mathematics Subject Classification:  Primary: 47H09, 47H10; Secondary: 47H11.

Received: September 2002; Published: April 2003.